Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Notes on Conformal Metrics of Negative Curvature on Manifolds with Boundary

Notes on Conformal Metrics of Negative Curvature on Manifolds with Boundary

Year:    2024

Author:    Rirong Yuan

Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 373–378

Abstract

We use certain Morse functions to construct conformal metrics such that the eigenvalue vector of modified Schouten tensor belongs to a given cone. As a result, we prove that any Riemannian metric on compact 3-manifolds with boundary is conformal to a compact metric of negative sectional curvature.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jms.v57n3.24.08

Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 373–378

Published online:    2024-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    6

Keywords:    Schouten tensor Modified Schouten tensor conformal deformation Morse theory.

Author Details

Rirong Yuan Email